# SDR 20001229SH007

- Difficulty date: December 3, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Connector
- Part number: A28419001
- Condition: Cracked
- Location: Aft Cargo Door
- Component: Aft Cargo Door, Fokker
- Component part number: A33251415
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF:  F-28 IPC 52-30-30 FIG 2A ITEM 30.  DURING CARGO DOOR REPAIR, FOUND CONNECTOR CRACKED NEARLY IN HALF.  CONNECTOR TIES THE DOOR LOCK ACTUATING SHAFT TO ACTUATING HANDLE.  FAILURE WOULD CAUSE HANDLE TO BE CLOSED WITHOUT ENGAGING HOOK.  (X)
